RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Klekovkin, Anton Vladimirovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:40
Abstract pages:654
Full texts:166
References:130
E-mail:

http://www.mathnet.ru/eng/person96972
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Yu. L. Karavaev, A. V. Klekovkin, A. A. Kilin, “The dynamical model of the rolling friction of spherical bodies on a plane without slipping”, Nelin. Dinam., 13:4 (2017),  599–609  mathnet  elib
2016
2. Yury L. Karavaev, Alexander A. Kilin, Anton V. Klekovkin, “Experimental Investigations of the Controlled Motion of a Screwless Underwater Robot”, Regul. Chaotic Dyn., 21:7-8 (2016),  918–926  mathnet  isi  scopus
2015
3. E. N. Pivovarova, A. V. Klekovkin, “Influence of rolling friction on the controlled motion of a robot wheel”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015),  583–592  mathnet  elib
4. E. V. Vetchanin, Yu. L. Karavaev, A. A. Kalinkin, A. V. Klekovkin, E. N. Pivovarova, “A model of a screwless underwater robot”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 25:4 (2015),  544–553  mathnet  elib
2014
5. Alexander A. Kilin, Yury L. Karavaev, Anton V. Klekovkin, “Kinematic control of a high manoeuvrable mobile spherical robot with internal omni-wheeled platform”, Nelin. Dinam., 10:1 (2014),  113–126  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019